# SDR ASAA0080516

- Difficulty date: August 25, 2000
- Submitted: January 10, 2001
- Operation: Air carrier
- Aircraft: N961AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53075
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Out Of Adj
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - PRIOR TO F608, THE L1 DOOR WAS DIFFICULT TO OPEN.  ADJUSTED DOOR AND DOOR OPERATED NORMALLY.  (M)
